# SDR 08FDEA02565

- Difficulty date: June 30, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N609FE
- Make and model: Doug MD-11F
- Aircraft serial: 48549
- Aircraft time: 53,684 hours, 12,095 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: APB74411
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT, CORROSION FOUND ON PRESSURE BOUNDARY OVERWING UPPER SURFACE AT STA Y= 1227 TO 1228, XCW= 96-97 RT UPPER SURFACE CORROSION ON MAIN DECK CARGO COMPARTMENT AT STA Y=1227 TO STA 1228 XCW 96-  97.  REMOVED AS PER SRM 51-21-01 VOL II AND FOUND WITHIN LIMIT AS PER SRM 57-20-00 FIG 13 VOL I.  ORIGINAL THICKNESS:0.175 INCH, MATERIAL REMOVED:0.026 INCH, REMAINING THICKNESS:0.149 INCH.  REPAIR CLASSIFIED AS MINOR AS PER FEDEX GMM 6-2-100.
